Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have diarrhea. Could I have lactose intolerance due to taking mass gainer supplement?

I m 18 years old and I started taking mass gainer about 2 -3 weeks ago. I also took whey protein during that time and took whey protein before I started taking mass gainer. I was wondering if I can develop lactose intolerance from all the dairy I m ingesting. Lately I ve been having diarrhea , and I m hoping its just the stomach flu that will go away soon, not lactose intolerance where I get diarrhea or feel uncomfortable everytime I eat diary. I haven t had any problems with dairy before, and I m a little worried, so whats the deal?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Lactose intolerance is because of the deficiency of lactase enzyme which dissolves the lactose .

There are very few causes of acquired temporary lactose intolerance and proteins are definitely not one of them.

Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor